# SDR USAA360401

- Difficulty date: April 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 328
- Part time: 19,391 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-3' CHECK VISUAL INSPECTION, FOUND .50 INCH BY 1 INCH CORRODED AREAS AROUND CLIP NUT HOLES RBL 14 TO RBL 55, BS 328, FLOOR BEAM UPPER T-CAP.  REMOVED CORRODED SECTION FROM LBL 36 TO RT END.  FABRICATED AND INSTALLED NEW T-CAP SECTION AND SPLICE ANGLES, REPAIRED PER SRM 53-10-51, FIGURE 205.  CORROSION LEVEL:  2.  CORROSION TASK NR:  C53-107-02.  (X)
